Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A locally compact metric space is almost invariant under a closed mapping


Author: Edwin Duda
Journal: Proc. Amer. Math. Soc. 16 (1965), 473-475
MSC: Primary 54.60
DOI: https://doi.org/10.1090/S0002-9939-1965-0184201-5
MathSciNet review: 0184201
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. T. Whyburn, Open and closed mappings, Duke Math. J. 17 (1950), 69-74. MR 0031713 (11:194e)
  • [2] I. A. Vainstein, On closed mappings in metric spaces, Dokl. Akad. Nauk SSSR (N.S.) 57 (1947), 319-321. (Russian) MR 0022067 (9:153b)
  • [3] A. D. Wallace, Some characterizations of interior transformations, Amer. J. Math. 61 (1939), 757-763. MR 0000179 (1:30e)
  • [4] A. H. Stone, Metrizability of decomposition spaces, Proc. Amer. Math. Soc. 7 (1956), 690-700 MR 0087078 (19:299b)
  • [5] E. Michael, Another note on paracompact spaces, Proc. Amer. Math. Soc. 8 (1957), 822-828. MR 0087079 (19:299c)
  • [6] G. T. Whyburn, Continuous decompositions, Amer. J. Math. 71 (1949), 218-226. MR 0027507 (10:317b)
  • [7] V. K. Balanchandran, A mapping theorem for metric spaces, Duke Math. J. 22 (1955), 461-464. MR 0073157 (17:392b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.60

Retrieve articles in all journals with MSC: 54.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0184201-5
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society